# SDR A6WA201140428

- Difficulty date: April 20, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 22,090 hours, 20,537 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE DAMAGED AT FWD LOWER CORNER AFT HINGE ASSY.  REPAIRED PAX DOOR CUT OUT SKIN LOWER FWD CORNER IAW SRM 53-21-31.  REPAIR NR 1, FIG 202.
